| Model Number |
M00561610 |
| Medical Device Problem Codes |
Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific that a captivator emr snare was used for a gastroscopy procedure performed on (b)(6) 2026.During the procedure the snare broke.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of loop break.